Skip to Content

How long does the side affects last after you have completed chantix?

Responses (1)

MinionMadness 22 Jan 2014

I had side effects after taking it for about 5 months and I finally decided the medicine wasn't for me. I had severe nightmares that scared me so badly, I ended up in therapy and a secondary medication for anxiety. Everyone I know who's taken Chantix has had more problems than they did before starting it. I don't believe it's a safe medication. Everyone is different and you may experience side effects shorter than others.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Bye Bye Chantix!?

Posted 14 Apr 2010 3 answers

Chantix-More Scared of taking it now?

Posted 6 Jun 2012 2 answers

Chantix - strange side affects?

Posted 2 Dec 2015 2 answers